# SDR AALA20141209012

- Difficulty date: December 2, 2014
- Submitted: December 9, 2014
- Operation: Air carrier
- Aircraft: N9622A
- Make and model: Doug DC-9-83
- Aircraft serial: 53593
- Aircraft time: 46,253 hours, 21,895 cycles
- System (JASC): 5345 · Fuselage, Equipment Attach Fittings
- Part: Mount
- Part number: 3953059501
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

G2 GALLEY MOUNT AT NR 6 SEAT TRACK & FUSELAGE STATION 216 IS CORRODED.  R & R GALLEY MOUNT IAW SRM 51-30-02.
